# SDR UALA2012091105098

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 68,721 hours, 9,732 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK RT REFUEL VALVE ACTUATOR CLOSED DURING REFUELING.  DF FOR BASE ACTION.  -INF-  :TRIED NEW IRP NO HELP.  RE-INSTALLED OLD IRP, NEEDS MORE TROUBLESHOOTING.  REPLACED REFUEL VALVE CONTROL UNIT, NO HELP.
